... was getting stuck in throat.Later she developed swelling and pain in the throat and rashes with itching all over the body.Though she is on medication which includes vitamins,antacids,antibiotic and anti allergic drug,progress is very slow.Please help on this drug reaction
11 Oct 2012
Welcome to the site. Did you report this to the dr or chemist. Throat swelling is ALWAYS considered a major allergy to a med and should always be reported. The dr might give some prednisone to stop the reaction. Is your mom allergic to aspirin, many who are, are also allergic to naprosyn or ibuprofen. The dr and pharmacy should be informed of this reaction, and its pretty seriousl
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife, 41, suffered with a severe throat infection. She was prescribed with 'Accuzone Plus' injection for 3 days and thereafter ...
1 answer • 28 Nov 2010
... throat, legs, and and hands with swelling and being able to swollow. What a scarry feeling. I also have a small rash under my skin and itching. ...
1 answer • 26 Oct 2011
Hi I was prescribed an antibiotic penicilian 40 pills 4 times a day .. I did it for 3 days straight?
NOW I only take one pill a day due to me feeling dizzy from the antibiotics not an allergic reation tho. Could you tell me if im endangering my body ...
1 answer • 1 Mar 2013
Will taking antibiotics decrease the efficacy of my birth control taken prior to starting antibioti?
I have been on desogen 28 For nearly a year now. I am in a monogamous relationship and had sex without a condom on the 11th (Wednesday). I now have ...
1 answer • 13 Jun 2014